Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)


SIGMA 6 (2010), 087, 43 pages      arXiv:1003.3633      http://dx.doi.org/10.3842/SIGMA.2010.087

Quiver Varieties with Multiplicities, Weyl Groups of Non-Symmetric Kac-Moody Algebras, and Painlevé Equations

Daisuke Yamakawa a, b
a) Centre de mathématiques Laurent Schwartz, École polytechnique, CNRS UMR 7640, ANR SÉDIGA, 91128 Palaiseau Cedex, France
b) Department of Mathematics, Graduate School of Science, Kobe University, Rokko, Kobe 657-8501, Japan

Received March 19, 2010, in final form October 18, 2010; Published online October 26, 2010

Abstract
To a finite quiver equipped with a positive integer on each of its vertices, we associate a holomorphic symplectic manifold having some parameters. This coincides with Nakajima's quiver variety with no stability parameter/framing if the integers attached on the vertices are all equal to one. The construction of reflection functors for quiver varieties are generalized to our case, in which these relate to simple reflections in the Weyl group of some symmetrizable, possibly non-symmetric Kac-Moody algebra. The moduli spaces of meromorphic connections on the rank 2 trivial bundle over the Riemann sphere are described as our manifolds. In our picture, the list of Dynkin diagrams for Painlevé equations is slightly different from (but equivalent to) Okamoto's.

Key words: quiver variety; quiver variety with multiplicities; non-symmetric Kac-Moody algebra; Painlevé equation; meromorphic connection; reflection functor; middle convolution.

pdf (525 Kb)   ps (335 Kb)   tex (43 Kb)

References

  1. Arinkin D., Fourier transform and middle convolution for irregular D-modules, arXiv:0808.0699.
  2. Boalch P., Symplectic manifolds and isomonodromic deformations, Adv. Math. 163 (2001), 137-205.
  3. Boalch P., From Klein to Painlevé via Fourier, Laplace and Jimbo, Proc. London Math. Soc. (3) 90 (2005), 167-208, math.AG/0308221.
  4. Boalch P., Irregular connections and Kac-Moody root systems, arXiv:0806.1050.
  5. Boalch P., Quivers and difference Painlevé equations, in Proceedings of Conference "Groups and Symmetries" (April 27-29, 2007), Editors J. Harnad and P. Winternitz, CRM Proc. Lecture Notes, Vol. 47, Amer. Math. Soc., Providence, RI, 2009, 25-51, arXiv:0706.2634.
  6. Crawley-Boevey W., Geometry of the moment map for representations of quivers, Compositio Math. 126 (2001), 257-293.
  7. Crawley-Boevey W., On matrices in prescribed conjugacy classes with no common invariant subspace and sum zero, Duke Math. J. 118 (2003), 339-352, math.RA/0103101.
  8. Crawley-Boevey W., Holland M.P., Noncommutative deformations of Kleinian singularities, Duke Math. J. 92 (1998), 605-635.
  9. Etingof P., Golberg O., Hensel S., Liu T., Schwendner A., Udovina E., Vaintrob D., Introduction to representation theory, arXiv:0901.0827.
  10. Harnad J., Dual isomonodromic deformations and moment maps to loop algebras, Comm. Math. Phys. 166 (1994), 337-365, hep-th/9301076.
  11. Hartshorne R., Algebraic geometry, Graduate Texts in Mathematics, Vol. 52, Springer-Verlag, New York - Heidelberg, 1977.
  12. Jimbo M., Miwa T., Monodromy preserving deformation of linear ordinary differential equations with rational coefficients. II, Phys. D 2 (1981), 407-448.
  13. Kac V.G., Infinite-dimensional Lie algebras, 3rd ed., Cambridge University Press, Cambridge, 1990.
  14. Katz N.M., Rigid local systems, Annals of Mathematics Studies, Vol. 139, Princeton University Press, Princeton, NJ, 1996.
  15. Kawakami H., Generalized Okubo systems and the middle convolution, Int. Math. Res. Not. 2010 (2010), 3394-3421.
  16. King A.D., Moduli of representations of finite-dimensional algebras, Quart. J. Math. Oxford Ser. (2) 45 (1994), 515-530.
  17. Kronheimer P.B., The construction of ALE spaces as hyper-Kähler quotients, J. Differential Geom. 29 (1989), 665-683.
  18. Lusztig G., On quiver varieties, Adv. Math. 136 (1998), 141-182.
  19. Lusztig G., Quiver varieties and Weyl group actions, Ann. Inst. Fourier (Grenoble) 50 (2000), 461-489.
  20. Mumford D., Fogarty J., Kirwan F., Geometric invariant theory, 3rd ed., Ergebnisse der Mathematik und ihrer Grenzgebiete (2), Vol. 34, Springer-Verlag, Berlin, 1994.
  21. Nakajima H., Instantons on ALE spaces, quiver varieties, and Kac-Moody algebras, Duke Math. J. 76 (1994), 365-416.
  22. Nakajima H., Reflection functors for quiver varieties and Weyl group actions, Math. Ann. 327 (2003), 671-721.
  23. Okamoto K., Studies on the Painlevé equations. III. Second and fourth Painlevé equations, PII and PIV, Math. Ann. 275 (1986), 221-255.
  24. Okamoto K., Studies on the Painlevé equations. I. Sixth Painlevé equation PVI, Ann. Mat. Pura Appl. (4) 146 (1987), 337-381.
  25. Okamoto K., Studies on the Painlevé equations. II. Fifth Painlevé equation PV, Japan. J. Math. (N.S.) 13 (1987), 47-76.
  26. Okamoto K., Studies on the Painlevé equations. IV. Third Painlevé equation PIII, Funkcial. Ekvac. 30 (1987), 305-332.
  27. van der Put M., Saito M.-H., Moduli spaces for linear differential equations and the Painlevé equations, Ann. Inst. Fourier (Grenoble) 59 (2009), 2611-2667, arXiv:0902.1702.
  28. Rump W., Doubling a path algebra, or: how to extend indecomposable modules to simple modules, in Proceedings of Workshop "Representation Theory of Groups, Algebras, and Orders" (Constan ta, 1995), Editors K.W. Roggenkamp and M. Stefanescu, An. Stiint. Univ. Ovidius Constanta Ser. Mat. 4 (1996), 174-185.
  29. Sasano Y., Symmetry in the Painlevé systems and their extensions to four-dimensional systems, Funkcial. Ekvac. 51 (2008), 351-369, arXiv:0704.2393.
  30. Woodhouse N.M.J., Duality for the general isomonodromy problem, J. Geom. Phys. 57 (2007), 1147-1170, nlin.SI/0601003.
  31. Yamakawa D., Middle convolution and Harnad duality, Math. Ann., to appear, arXiv:0911.3863.

Previous article   Next article   Contents of Volume 6 (2010)